# SDR CA960924032

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206031302269
- Condition: Cracked
- Location: Aft Support
- Part time: 8,568 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION AFT CROSSTUBE SUPPORT STRUCTURE FOUND CRACKED AND CORRODED.
